# SDR USAA2011111700011

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 9,593 hours, 2,987 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1948
- Condition: Low Pressure
- Location: R2 Door
- Part time: 9,593 hours, 2,987 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CIDS PANEL SHOWS SLIDE 2R LOW PRESSURE BUT INDICATOR ON SLIDE ITSELF SHOWS IN GREEN ARC.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE R2 DOOR IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
